RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2013, Volume 58, Issue 1, Pages 152–176 (Mi tvp4498)  

This article is cited in 8 scientific papers (total in 8 papers)

On the accuracy of the normal approximation to compound Poisson distributions

I. G. Shevtsova

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Keywords: Poisson random sum; central limit theorem; convergence rate estimate; normal approximation; Berry–Esseen inequality; asymptotically exact constant.

DOI: https://doi.org/10.4213/tvp4498

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2014, 58:1, 138–158

Bibliographic databases:

MSC: 60
Received: 16.03.2012

Citation: I. G. Shevtsova, “On the accuracy of the normal approximation to compound Poisson distributions”, Teor. Veroyatnost. i Primenen., 58:1 (2013), 152–176; Theory Probab. Appl., 58:1 (2014), 138–158

Citation in format AMSBIB
\Bibitem{She13}
\by I.~G.~Shevtsova
\paper On the accuracy of the normal approximation to compound Poisson distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 1
\pages 152--176
\mathnet{http://mi.mathnet.ru/tvp4498}
\crossref{https://doi.org/10.4213/tvp4498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267288}
\zmath{https://zbmath.org/?q=an:06308875}
\elib{http://elibrary.ru/item.asp?id=20733002}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 1
\pages 138--158
\crossref{https://doi.org/10.1137/S0040585X97986424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332790300010}
\elib{http://elibrary.ru/item.asp?id=21870892}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84897746416}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4498
  • https://doi.org/10.4213/tvp4498
  • http://mi.mathnet.ru/eng/tvp/v58/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Shevtsova, “On the absolute constants in the Berry-Esseen-type inequalities”, Dokl. Math., 89:3 (2014), 378–381  crossref  crossref  mathscinet  zmath  zmath  isi  elib
    2. V. Cekanavicius, Approximation methods in probability theory, Universitext, Springer International Publishing Ag, 2016, 274 pp.  crossref  mathscinet  isi
    3. V. Yu. Korolev, A. V. Dorofeyeva, “Estimates for the concentration functions under the weakened moments”, Theory Probab. Appl., 62:1 (2018), 84–97  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. Korolev, A. Dorofeeva, “Bounds of the accuracy of the normal approximation to the distributions of random sums under relaxed moment conditions”, Lith. Math. J., 57:1 (2017), 38–58  crossref  mathscinet  zmath  isi  scopus
    5. F. Y. Feng, M. R. Powers, R. Xiao, L. Zhao, “Berry-Esseen bounds for compound-Poisson loss percentiles”, Scand. Actuar. J., 2017, no. 6, 519–534  crossref  mathscinet  zmath  isi
    6. A. V. Kitaeva, A. O. Zhukovskaya, O. A. Zmeev, “Compound Poisson demand with price-dependent intensity for fast moving items: price optimisation and parameters estimation”, Int. J. Prod. Res., 55:14 (2017), 4153–4163  crossref  isi
    7. I. G. Shevtsova, “Convergence rate estimates in the global CLT for compound mixed Poisson distributions”, Theory Probab. Appl., 63:1 (2018), 72–93  mathnet  crossref  crossref  isi  elib
    8. V. Yu. Korolev, A. V. Dorofeeva, “O neravnomernykh otsenkakh tochnosti normalnoi approksimatsii dlya raspredelenii nekotorykh sluchainykh summ pri oslablennykh momentnykh usloviyakh”, Inform. i ee primen., 12:4 (2018), 86–91  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:317
    Full text:74
    References:58
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020